# SDR COMA9860286

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flex Shaft
- Part number: 1217542
- Condition: Leaking
- Location: Lt Tr Unit
- Part time: 9,949 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER FLEXSHAFT LEAKING GREASE THROUGH BRADING.  REPLACED FLEXSHAFT.
